# SDR EBVR20220526

- Difficulty date: May 26, 2022
- Submitted: May 26, 2022
- Operation: General aviation
- Aircraft: N669QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605689
- Aircraft time: 12,824 hours, 9,817 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SURROUND DOUBLER HAS 1 EACH CHAFE LOCATION AT FS335.625.                                                                                                         
                                                                                                                                                                                                                                 
COMPLIED WITH AQRD ERO-106424 REV IR, TITLED N669QS EMERGENCY EXIT DOUBLER CHAFE HOLE, DATED 25 MAY 2022 APPROVED BY FAA FORM 8110-3 DATED 25 MAY 2022
